Alert archive / Minnesota / Wind Chill Advisories in 2015
Wind Chill Advisory 12, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Feb 17, 2015, 3:05 AM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Feb 18, 2015, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2015, 3:05 AM CST (09:05 UTC)
- In effect from
- Feb 18, 2015, 12:00 AM CST
- Expired
- Feb 18, 2015, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS43 KMPX 170905 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 305 AM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS THIS MORNING FOR PORTIONS OF WESTERN AND CENTRAL MINNESOTA AND ACROSS ALL OF THE REGION TONIGHT AND WEDNESDAY MORNING... .DANGEROUS WIND CHILL VALUES OF 25 BELOW TO 30 BELOW ZERO WILL OCCUR THIS MORNING ACROSS PORTIONS OF WESTERN AND CENTRAL MINNESOTA AS VERY COLD AIR POURS INTO THE REGION WITH BRISK NORTHWEST WINDS OF 15 TO 25 MPH. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM MONTEVIDEO TO LITCHFIELD TO SAINT CLOUD TO MORA. A NEW WIND CHILL ADVISORY HAS BEEN ISSUED FOR LATE TONIGHT AND WEDNESDAY MORNING FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE COLD ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL LEAD TO WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO ACROSS THE REGION LATE TONIGHT AND WEDNESDAY MORNING. MNZ041>045-047>050-055>058-171715- /O.NEW.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ /O.CON.KMPX.WC.Y.0011.000000T0000Z-150217T1600Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD 305 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL BE BETWEEN 5 AM AND 9 AM THIS MORNING AND AGAIN FROM 3 AM UNTIL 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 171715- /O.NEW.KMPX.WC.Y.0012.150218T0900Z-150218T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...HASTINGS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE... LADYSMITH...HUDSON...PRESCOTT...MENOMONIE...DURAND... CHIPPEWA FALLS...EAU CLAIRE 305 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL BE BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ051-052-054-059-064-065-073-171715- /O.NEW.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ SHERBURNE-ISANTI-LAC QUI PARLE-WRIGHT-YELLOW MEDICINE-RENVILLE- REDWOOD- INCLUDING THE CITIES OF...ELK RIVER...CAMBRIDGE...MADISON... MONTICELLO...GRANITE FALLS...OLIVIA...REDWOOD FALLS 305 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILLS WILL BE BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ RAH/JRB
6 follow-up statements
449 WWUS43 KMPX 171555 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 955 AM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS ACROSS ALL OF THE REGION TONIGHT AND WEDNESDAY MORNING... .DANGEROUS WIND CHILL VALUES WILL OCCUR TONIGHT AND WEDNESDAY MORNING FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE COLD ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL LEAD TO WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO ACROSS THE REGION LATE TONIGHT AND WEDNESDAY MORNING. MNZ041>045-047>050-055>058-180000- /O.EXP.KMPX.WC.Y.0011.000000T0000Z-150217T1600Z/ /O.CON.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD 955 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... * WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 3 AM UNTIL 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$ MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 180000- /O.CON.KMPX.WC.Y.0012.150218T0900Z-150218T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...HASTINGS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE... LADYSMITH...HUDSON...PRESCOTT...MENOMONIE...DURAND... CHIPPEWA FALLS...EAU CLAIRE 955 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ051-052-054-059-064-065-073-180000- /O.CON.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ SHERBURNE-ISANTI-LAC QUI PARLE-WRIGHT-YELLOW MEDICINE-RENVILLE- REDWOOD- INCLUDING THE CITIES OF...ELK RIVER...CAMBRIDGE...MADISON... MONTICELLO...GRANITE FALLS...OLIVIA...REDWOOD FALLS 955 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILLS WILL OCCUR BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ JLT
379 WWUS43 KMPX 172125 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 325 PM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS SPREADING ACROSS THE REGION TONIGHT AND WEDNESDAY MORNING... .VERY COLD WIND CHILL VALUES WILL OCCUR TONIGHT AND WEDNESDAY MORNING FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE COLD ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL LEAD TO WIND CHILLS FROM 25 BELOW...TO 35 BELOW ZERO ACROSS THE REGION LATE TONIGHT AND WEDNESDAY MORNING. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 180530- /O.CON.KMPX.WC.Y.0012.150218T0900Z-150218T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...HASTINGS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE... LADYSMITH...HUDSON...PRESCOTT...MENOMONIE...DURAND... CHIPPEWA FALLS...EAU CLAIRE 325 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ MNZ041>045-047>052-054>059-064-065-073-180530- /O.CON.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-REDWOOD- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA... REDWOOD FALLS 325 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 3 AM UNTIL 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$ JLT
671 WWUS43 KMPX 180330 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 930 PM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS SPREADING ACROSS THE REGION TONIGHT AND WEDNESDAY MORNING... .VERY COLD WIND CHILL VALUES WILL OCCUR TONIGHT AND WEDNESDAY MORNING FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE COLD ARCTIC AIR COMBINED WITH BRISK NORTHWEST WINDS WILL LEAD TO WIND CHILLS FROM 25 BELOW TO 35 BELOW ZERO ACROSS THE REGION LATE TONIGHT AND WEDNESDAY MORNING. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 181200- /O.CON.KMPX.WC.Y.0012.150218T0900Z-150218T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...HASTINGS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE... LADYSMITH...HUDSON...PRESCOTT...MENOMONIE...DURAND... CHIPPEWA FALLS...EAU CLAIRE 930 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 6 AM AND 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$ MNZ041>045-047>052-054>059-064-065-073-181200- /O.CON.KMPX.WC.Y.0012.150218T0600Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-REDWOOD- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA... REDWOOD FALLS 930 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 3 AM UNTIL 9 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$
880 WWUS43 KMPX 180832 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 232 AM CST WED FEB 18 2015 ...VERY COLD WIND CHILLS ACROSS THE REGION THIS MORNING... .WIND CHILL VALUES FROM 25 BELOW TO 35 BELOW ZERO WILL OCCUR ACROSS ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH THE MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT ACROSS THE REGION UNTIL NOON. MNZ053-060>063-066>070-074>078-082>085-091>093-WIZ014>016-023>028- 181645- /O.CON.KMPX.WC.Y.0012.150218T0900Z-150218T1800Z/ CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON- RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...CENTER CITY...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...HASTINGS...NEW ULM...ST. PETER...LE SUEUR... FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE... LADYSMITH...HUDSON...PRESCOTT...MENOMONIE...DURAND... CHIPPEWA FALLS...EAU CLAIRE 232 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 6 AM AND 9 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WHEN VENTURING OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$ MNZ041>045-047>052-054>059-064-065-073-181645- /O.CON.KMPX.WC.Y.0012.000000T0000Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-REDWOOD- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...MADISON...BENSON...MONTEVIDEO... WILLMAR...LITCHFIELD...MONTICELLO...GRANITE FALLS...OLIVIA... REDWOOD FALLS 232 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...30 BELOW TO 35 BELOW ZERO. * TIMING...THE COLDEST WIND CHILL VALUES WILL OCCUR BETWEEN 3 AM AND 9 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WHEN VENTURING OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$
666 WWUS43 KMPX 181602 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1002 AM CST WED FEB 18 2015 ...VERY COLD WIND CHILLS ACROSS THE REGION THIS MORNING... .WIND CHILL VALUES FROM 25 BELOW TO 35 BELOW ZERO WILL OCCUR ACROSS ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH THE MORNING. A WIND CHILL ADVISORY REMAINS IN EFFECT ACROSS THE REGION UNTIL NOON. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181800- /O.CON.KMPX.WC.Y.0012.000000T0000Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...HASTINGS... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE...LADYSMITH... HUDSON...PRESCOTT...MENOMONIE...DURAND...CHIPPEWA FALLS... EAU CLAIRE 1002 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. * TIMING...VERY COLD WIND CHILLS WILL LAST THROUGH NOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. WHEN VENTURING OUTDOORS...MAKE SURE TO DRESS IN LAYERS AND WEAR A HAT AND GLOVES. && $$
826 WWUS43 KMPX 181758 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1158 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY HAS EXPIRED... .WITH DAYTIME HEATING AND WIND SPEEDS EXPECTED TO DECREASE THIS AFTERNOON...WIND CHILL VALUES WILL CONTINUE TO IMPROVE FROM WESTERN MINNESOTA THROUGH WESTERN WISCONSIN AS THE AFTERNOON CONTINUES. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181900- /O.EXP.KMPX.WC.Y.0012.000000T0000Z-150218T1800Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...HASTINGS... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...OSCEOLA...RICE LAKE...LADYSMITH... HUDSON...PRESCOTT...MENOMONIE...DURAND...CHIPPEWA FALLS... EAU CLAIRE 1158 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... WITH DAYTIME HEATING AND WIND SPEEDS EXPECTED TO DECREASE THIS AFTERNOON...WIND CHILL VALUES WILL CONTINUE TO IMPROVE FROM WESTERN MINNESOTA THROUGH WESTERN WISCONSIN AS THE AFTERNOON CONTINUES. . $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 16, 10:24 PM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Feb 16, 10:24 PM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1024 PM CST MON FEB 16 2015
.UPDATE...FOR 06Z AVIATION DISCUSSION BELOW
UPDATE
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CST MON FEB 16 2015
TONIGHT-TUESDAY...A SFC CDFNT CONTINUES TO SWING SEWD THRU THE MPX
CWFA THIS AFTN...ON ITS WAY TO THE GREAT LAKES THIS EVENING.
ALOFT...A MIDLVL TROF AXIS WILL FOLLOW ON THROUGH THE
AREA...ENHANCING DEEP CAA ACRS THE REGION. DESPITE PLENTY OF CLOUD
COVER EXPECTED TO LINGER ACRS THE AREA OVERNIGHT...THE DEEP NW FLOW
WILL ALLOW ARCTIC CANADIAN HIGH PRES TO SLIDE SEWD INTO THE NRN
PLAINS AND UPR MISS RIVER VALLEY. OVERNIGHT LOWS WILL PLUMMET TO THE
+5 TO -10 DEG F RANGE TNGT. IN ADDITION...STRONG WINDS IN ADVANCE OF
THE NOSE OF HIGH PRES WILL KEEP A TIGHT PRES GRADIENT IN PLACE...TO
THE END THAT WIND CHILLS WILL DROP TO THE -25 TO -30 DEG F RANGE FOR
MUCH OF THE NWRN PORTION OF THE MPX CWFA TNGT. THEREFORE...HAVE
OPTED TO ISSUE A WIND CHILL ADVY FOR THE NWRN AND N-CENTRAL PORTION
OF THE CWFA 09Z-16Z. SOME PARTIAL CLEARING IS ANTICIPATED OVERNIGHT
BUT EVEN WITH NO GOOD RADIATIONAL PROCESSES EXPECTED...THE CAA WILL
OVERCOME THE ELEVATED WINDS.
GOING INTO TUE...ANOTHER TROF AXIS ALOFT WILL APPROACH BY EARLY-TO-
MID AFTN WHICH WILL AID IN REINVIGORATING CLOUD COVER ACRS THE AREA.
NO PRECIP IS EXPECTED WITH SFC HIGH PRES DOMINATING...BUT MOCLDY
SKIES CAN BE EXPECTED. THE CLOUD COVER PLUS CONTINUED CAA UNDER THE
NW FLOW ALOFT WILL ONLY ALLOW HIGH TEMPS TO HIT THE SINGLE DIGITS
ABOVE ZERO.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CST MON FEB 16 2015
THE LONG TERM FORECAST CONSISTS OF SHOTS OF ARCTIC AIR...VERY COLD
WIND CHILLS...AND ADDITIONAL SNOW SHOWERS THROUGH MID WEEK. WELL
BELOW NORMAL TEMPERATURES ARE EXPECTED DURING THIS PERIOD.
STARTING OUT TUESDAY NIGHT...A DEEPLY AMPLIFIED LONGWAVE TROUGH
WILL BE OVERHEAD...ALLOWING ARCTIC AIR TO PLUNGE SOUTH IN TO THE
REGION. THE GFS FOR TWO RUNS IN A ROW IS INDICATING 850MB TEMPS
REACHING -30C OVERNIGHT TUESDAY NIGHT. ECMWF SEEMS MORE REASONABLE
SHOWING TEMPS AT THAT LEVEL FROM -26C TO -28C. THIS WILL CERTAINLY
TRANSLATE TO BELOW ZERO TEMPERATURES AT THE SURFACE...BUT CLOUD
COVER AND ESPECIALLY WIND WILL HAVE A ROLE TOMORROW NIGHT. WENT
WITH A CONSERVATIVE TEMPERATURE FORECAST FOR TOMORROW NIGHT LOWS
GIVEN THE FACT THAT WE WILL SEE SUSTAINED WINDS OF 10-20 MPH
THROUGH THE NIGHT. IN ADDITION...AS THE COLDEST AIR IS MOVING
IN...MODEL SOUNDINGS CONTINUE TO INDICATE A SMALL AMOUNT OF LIFT
JUST ABOVE THE GROUND GIVEN STEEP LOW LEVEL LAPSE RATES. SO...SNOW
SHOWERS ARE A GOOD POSSIBILITY...MAINLY ACROSS WESTERN WI AND
EASTERN MN.
A SURFACE HIGH WILL MOVE IN BY LATE WEDNESDAY NIGHT...WHICH
ACTUALLY LOOKS TO BE THE COLDER MORNING IN TERMS OF ACTUAL AIR
TEMPERATURES DUE TO THE LIGHT WINDS FORECAST BY THURSDAY MORNING.
THE AXIS OF THE LONGWAVE WILL HAVE DRIFTED EAST OVER THE EASTERN
GREAT LAKES BY THIS TIME.
TEMPERATURES WILL MODERATE SOME FRIDAY...AS A WAVE MOVES THROUGH
AND BRINGS A CHANCE FOR LIGHT SNOW TO THE AREA ONCE AGAIN. BEHIND
THIS WAVE THOUGH...ANOTHER PLUNGE OF ARCTIC AIR MAY BE LINING UP
FOR OUR AREA AS THE JET STREAM BECOMES DEEPLY AMPLIFIED AGAIN AND
BUCKLES WELL SOUTH OF US.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1025 PM CST MON FEB 16 2015
SCT-BKN LOW-END VFR LEVEL CLOUDS WILL FILTER ACROSS THE AREA
OVERNIGHT. EXPECT ANOTHER ROUND OF BKN-OVC MVFR CIGS AND SNOW
SHOWERS ON TUESDAY AS A SHORTWAVE CLIPS NORTHERN/CENTRAL MN AND
WEST CENTRAL WI. THE MOST PROBABLE AREA FOR MVFR CIGS/VSBYS WILL
BE SITES NEAR/NORTH OF INTERSTATE 94...INCLUDING KAXN-KSTC-KMSP-
KRNH-KEAU. SHOULD START TO SEE THE MVFR DECK WORK IN BY 17Z...WITH
THE AFOREMENTIONED SITES DEGRADING BETWEEN 18Z AND 21Z AS LIGHT
SNOW SHOWERS AND FLURRIES FILTER ACROSS THE AREA INTO THE EVENING
HOURS. VSBYS AS LOW AS 3-5SM DURING THE LATE AFTERNOON AND EVE ARE
POSSIBLE AT TIMES. WINDS FROM 290-310 DEGREES PREVAIL THROUGH THE
PERIOD. SPEEDS REDUCE TO AROUND 12 KTS FOR THE OVERNIGHT
HOURS...BECOMING GUSTY AGAIN AFTER 15Z TUESDAY...WITH PEAK GUSTS
OF 20-30 KTS POSSIBLE DURING THE AFTERNOON/EVE.
KMSP...
VFR CONDITIONS EXPECTED THROUGH TUESDAY MORNING...THEN BKN MVFR
CIGS AND SNOW SHOWERS ARE POSSIBLE AFTER 21-22Z. CURRENTLY EXPECT
CIGS TO STAY AOA 1800 FT. WINDS 290-310 DEGREES THROUGH THE
PD...AROUND 12KTS OVERNIGHT THEN GUSTING TO NEAR 20 KTS BY 18Z
TUESDAY.
/OUTLOOK FOR KMSP/
WED...VFR. WINDS NW 10-15 KT.
THU...VFR. WINDS WNW 5-10 KT.
FRI...MVFR CIGS. CHC -SN AND MVFR VSBYS. WINDS SSE 10 KT.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY FROM 3 AM TO 10 AM CST TUESDAY FOR
MNZ041>045-047>050-055>058.
WI...NONE.
&&
SHORT TERM...JPC
LONG TERM...SPD
AVIATION...LSHazardous weather outlook, Feb 16, 3:20 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 320 PM CST MON FEB 16 2015 MNZ041>045-047>050-055>058-171300- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- 320 PM CST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILLS WILL DROP TO BETWEEN 25 AND 30 BELOW ZERO LATE TONIGHT. A WIND CHILL ADVISORY IS IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILLS WILL DROP TO BETWEEN 25 AND 30 BELOW ZERO EARLY TUESDAY MORNING. A WIND CHILL ADVISORY IS IN EFFECT FROM 3 AM TO 10 AM CST TUESDAY MORNING. WIND CHILLS FROM 30 BELOW TO 35 BELOW ZERO ARE EXPECTED WEDNESDAY AND THURSDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ051>054-059>070-073>078-082>085-091>093-WIZ014>016-023>028- 171300- SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER- SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 320 PM CST MON FEB 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILLS FROM 30 BELOW TO 35 BELOW ZERO ARE EXPECTED WEDNESDAY AND THURSDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Chill Advisories in Minnesota, 2015Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.